Colds & Flu

Brought to you by Combogesic – a fast, effective, double-action pain killer that provides 30% more pain relief than taking the maximum dose of either Paracetamol or Ibuprofen on their own1

Colds and flu are caused by a viral infection. It can leave you with a temperature, feeling tired and weak, give you a headache, general achiness or pains, and a cough or sore throat.

If you have the flu, it's best to get plenty of rest and stay hydrated.

Combogesic gives you great relief from symptoms of cold and flu; the paracetamol helps lower a fever, while the ibuprofen gives fast-acting relief from aches and pains.

Woman sneezing into a handkerchief

Painkillers, what’s fact and what’s fiction?

GP Dr Dawn Harper shares her powerful pain relief tips.
Watch video
Dr Dawn Harper

Combogesic should not be taken with other products containing paracetamol, ibuprofen, acetylsalicylic acid, salicylates or with any other anti-inflammatory medicines unless under a doctor’s instruction.